# SDR IXXA090077O

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,728 hours, 23,406 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Part time: 533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ACFT LOST HYD FLUID TO THE STANDPIPE LEVEL.  CREW DIVERTED  AND LANDED WITHOUT INCIDENT.  MX INSPECTED THE HYD SYS AND FOUND THE O-RING ON THE NR 2 SYS HYD PUMP PRESSURE LINE LEAKING. THE O-RING WAS REPLACED, THE LEAK AND OPS CHECKS WERE GOOD AND THE ACFT WAS RETURNED TO SERVICE.
